I started 200mg 2X daily one week ago and have most of the side effects mentioned... I am a nervous, sleepless, bloated, confused person that can barely tell if I'm coming or going or where I've been. This will make me insane or stroke me out I feel. Please tell me it gets better the longer I use it. I'm suppose to continue for 90 days. This is day 7... HELP...
I did Ribavirin with Harvoni and the most devastating side effect was the almost total short term amnesia. Basically I had no working memory for 4 months (get rid of plastic and credit cards). It's pretty easy to con a person with no memory - cost me about $5000 in USD$. The bastards are hoping I've forgotten last years rorts and are trying again. I get nastily abusive until they hang up (The US scum are faster on the uptake but still pretend the fake hurt I have heaped on them).
- Ribavirin Information for Consumers
- Ribavirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ribavirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2015 • 1 answer
Posted 17 Mar 2015 • 3 answers
Posted 20 Mar 2015 • 6 answers
Posted 13 Aug 2015 • 2 answers
Posted 1 Mar 2016 • 1 answer